# SDR SWAA2021051873768

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 1,152 hours, 534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DOES NOT PREFLIGHT ( NO GREEN FLASH ) ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R&R'D FLASHLIGHT AND BATTERY PER AMM 25-64-00CLOSING #88396
